I was in Cancun,Mexico for two weeks Jan.15-29/2011 and began getting severe migraines the last 3 days as well as dizziness. Headache has gone but I can barely walk from the dizziness!!!!! On the plane home I got very sick & threw up my plane meal & it started getting worse from there. Now I feel way more dizzy (ground moves), my body aches everywhere (like the flu), nausea, diarrhea (metallic smelling greenish), dry mouth, stuffed nose and a little lung congestion. I feel like total crap & just want to crawl into bed. I had my H1N1 shot & the flu shot months ago. Any of you have any idea or have experienced this so bad? I've travelled alot and had the odd bout of diarrhea but that's it...this is awful :( I'm kinda scared.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?